U.S. doctors online nowAsk doctors free
CA
A member asked:

Dx severe gerd. got high dose nsaids 2days ago, joint fracture. now have bad chest\abd pain, nausea, hiccups, reflux. antacids no help. gi bleed?

1 doctor answer2 doctors weighed in
Dr. Mark Pack
General Surgery 32 years experience
Bloody stool/vomit?: Do you have nausea/vomiting/Bloody vomit/black vomit/bloody stool/black stool? If you do, you definitely have a GI bleed. If you don't...??? you probably have gastric irritation from the high dose NSAIDS. You may need something stronger than Antacids...like Prilosec, Nexium, (esomeprazole) Prevacid.... See you doctor for help and treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.